# SDR GLBA2012071300015

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 45,705 hours, 48,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND CRACK AT THE BOTTOM OF FRAME 13A UNDER CONDITION CABLE PULLEY, .8" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-120-53-003. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
